does cholesterol medicine cause gas

Best answer


鏄?/div>鏍规嵁 2 涓潵婧?/li>

People also ask


  • Can cholesterol drugs cause digestive problems?

  • Cholesterol Drugs. If your blood has high levels of cholesterol, which can cause heart problems, your doctor might recommend medicine to bring those down. Some of those can affect your digestion and cause problems like gas, constipation, or diarrhea. It鈥檚 rare, but cholesterol drugs known as statins can cause problems with your liver, too.

  • What are the side effects of high cholesterol medications?

  • Physical side effects of high cholesterol medications vary by the type of drug and include: 16 Statins: This class of drug may cause muscle aches, and fatigue.

  • Is flatulence a side effect of high cholesterol?

  • Less commonly, flatulence can be a side effect of certain medications, especially cholestyramine (Questran), used to treat high cholesterol, or the diet drug orlistat ( Xenical ). It also can be a symptom of irritable bowel syndrome or giardiasis (a parasitic infection).

  • What should I know about cholesterol drugs before taking them?

  • If you take cholesterol drugs and other medicines, you might be more likely to have side effects. Tell your doctor about everything you take, including prescription drugs, over-the-counter meds, and supplements. Get a lower dosage. Your doctor may try to reduce how much of your medicine you take.

    Leave a Reply

    Your email address will not be published.

    Related Post